MAUDE Adverse Event Report: Abbott Medical Kit Implantable Slim Tip Lead, 50cm; DRG LEAD

Abbott Medical Kit Implantable Slim Tip Lead, 50cm; DRG LEAD
Model Number MN10450-50A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy following a fall.X-ray imaging revealed fracture of the left t12 lead and migration of the left l2 lead.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the leads were explanted and replaced to address the issue.It is unknown which lead fractured, and which lead migrated.
 
Additional Manufacturer Narrative
Date of event is estimated.D10 - concomitant medical products and therapy dates: drg lead and therapy date is unknown.Additional components potentially involved in the event include: common device name: kit implantable slim tip lead, 50cm, model: mn10450-50a, udi: (b)(4), serial: (b)(6), batch: 8081972.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
Kit Implantable Slim Tip Lead, 50cm
Common Device Name
DRG LEAD
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50937328
Report Number1627487-2026-10275
Device Sequence Number18825054
Product Code PMP
UDI-Device Identifier05415067027153
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2023
Device Model NumberMN10450-50A
Device Catalogue NumberMN10450-50A
Device Lot Number7982307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG; DRG LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight160 LB